Home > internal medicine > Captopril renal damage

Captopril renal damage

Renal damage caused by converting enzyme inhibitor (ACEI) refers to acute interstitial nephritis, nephrotic syndrome and renal function damage caused by the application of converting enzyme inhibitor. ACEI is safe, effective and tolerable for most patients, but some patients may have acute renal failure, renal tubulointerstitial disease and other damage after using ACEI because of some potential factors affecting renal function, such as renal artery stenosis, renal artery thrombosis, solitary kidney, transplanted kidney and so on.

Symptoms

muscular dystrophy

Dystonia syndrome

Diaphragmatic paralysis

Myoclonic cerebellar coordination disorder

Basal ganglia calcification

Acute transverse myelitis

Acute suppurative myelitis

Acute suppurative meningitis

Acute necrotizing hemorrhagic encephalomyelitis

Intraspinal hemorrhage

intramedullary abscess

Acute total autonomic nervous disorder

Anterior spinal artery syndrome

Subacute combined degeneration of spinal cord

Acute toxic encephalitis

Spinal cord ischemia

Arachnoiditis of spinal cord

Meningocele and myelomeningocele

Spinal cord schwannoma

Spinal cord injury

Common Health Issues

Health News